×

zbMATH — the first resource for mathematics

Dirichlet problems on Riemann surfaces and conformal mappings. (English) Zbl 0043.30004

MSC:
30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] L. Ahlfors, Uber die Anwendung differentialgeometrischerMethoden zur Untersuchung von Uberlagerungsfla’chen, Acta Soc. Sci. Fenn., N. s. A. 2(1937), No. 6, 17 pp. · JFM 63.0301.01
[2] L. Ahlfors, Zur Uniformisierungstheore, 9 Congres Math. Scand. Helsingfors, (1939), pp.235- 248. · Zbl 0021.14401
[3] L. Ahlfors, Die Begrndung des Dirichletschen Prinzips, Soc, Sci. Fenn. Comment. Phys.-math., 11 (1943), No.15, 15 pp.
[4] L. Ahlfors, Das Dirichletsche Prinzip, Math. Ann., 120(1947), pp. 36-42. · Zbl 0030.38901 · doi:10.1007/BF01447824 · eudml:160136
[5] R. Bader, La therie du potentiel sur une surface de Riemann, C. R. Acad. Sci. Paris, 228 (1949), pp. 2001-2002. · Zbl 0034.34503
[6] L. Bieberbach, Lehrbuch der Funktionentheorie,II, Leipzig and Berlin, 1 Aufl. (1927), 2 Aufl. (1931). · JFM 53.0277.08
[7] M. Brelot, Problme de Dirichlet et majorantes harmoniques, Bull. Sci. Math., (2), 63(1939), pp. 79-96 and 115-128. · JFM 65.0419.03
[8] M. Brelot, Families de Perron et probleme de Dirichlet, Acta Univ. Szeged, 9(1939), pp. 133- 153. · Zbl 0023.23302
[9] M. Brelot, Sur allure a la frontiere des functions harmoniques, sousharmoniques ou holo- morphes, Bull. Soc. Roy. Liege, (1939), pp. 468-477. · Zbl 0023.23401
[10] M. Brelot, Sur la theorie autonome des fonctions sousharmoniques, Bull. Sci. Math., (2), 65 (1941), pp. 72-98. · JFM 67.0349.01
[11] M. Brelot, Le probleme de Dirichlet ramifie, Ann. Grenoble, 22(1946), pp. 167-200. · Zbl 0061.22902 · numdam:AUG_1946__22__167_0 · eudml:84599
[12] C. Caratheodory, Uber die Begrenzung einfach zusammenhangender Gebiete, Math. Ann., 73(1913), pp. 323-370. · JFM 44.0757.02 · doi:10.1007/BF01456699
[13] C. Caratheodory, Uber das lineare Mass von Punktmengen-eine Verallgemeinerung des Langenbegriffs, Nachr. Gtt., (1914), pp. 404-426. · JFM 45.0443.01
[14] C. Caratheodory, On Dirichlet’s problem, Amer. J. Math., 59(1937), pp. 709-731. G. C. Evans · Zbl 0017.26003 · doi:10.2307/2371339
[15] C. Caratheodory, Potentials and positively infinite singularities of harmonic functions, Monat. Math. Phys., 43 (1936), pp. 419-424. · Zbl 0014.11307 · doi:10.1007/BF01707623
[16] H. Federer, Surface area, I, Trans. Amer. Math. Soc, 55(1944), pp. 420-437. · Zbl 0060.14003 · doi:10.1090/S0002-9947-1944-0010610-1
[17] O. Frostman, Potentiel d’equilibre et capacite des ensembles avec quelques applications a la therie des fonctions, Meddel. Lunds. Univ. Mat. Sem., 3(1935), pp.1-118. M. H. Heins · Zbl 0013.06302
[18] O. Frostman, The conformal mapping of simply-connected Reimann surfaces, Ann. of Math., 50 (1949), pp. 686-690. · Zbl 0037.05503 · doi:10.2307/1969555
[19] F. Iversen, Sur quelques proprits des fonctions monognes au voisinage d’un point singulier, Ofv. af Finska Vet-Soc. Frh., A. 58(1916), No.25, 17pp. · JFM 46.0512.01
[20] G. Julia, Lemons sur la representation conforme des aires multiplement connexes, Paris (1934). · JFM 60.0285.03
[21] E. Kaila, Uber die Randerzuordnung be konformer Abbilding von mehrfachzusammenhan- genden Gebieten, Ann. Acad. Sci. Fenn., (A) 55(1940), No.9, 63pp. S. Kametani and T. Ugaheri · Zbl 0025.26102
[22] E. Kaila, A remark on Kawakami’s extension of Lwner’s lemma, Proc. Imp. Acad. Tokyo, 18(1942), pp. 14-15. · Zbl 0060.22004 · doi:10.3792/pia/1195574106
[23] Y. Kawakami, On an extension of Lwner’s lemma, Jap. J. Math., 17(1941), pp. 569-572. B. v. Kerekjart · Zbl 0063.03181
[24] Y. Kawakami, Vorlesungen uber Topologie, Berlin (1923).
[25] K. Kodaira, Theory of Riemann surfaces, Ks Kenkyu, 7-8(1943), (in Japanese). · Zbl 0063.03284
[26] K. Kodaira, Harmonic fields in Riemannian manifolds, Ann. of Math., 50(1949), pp. 587-665. · Zbl 0034.20502 · doi:10.2307/1969552
[27] P. Koebe, Uber die Uniformisierung beliebiger analytscher Kurven, III, Nachr. Gtt., (1908), pp. 337-358. · JFM 40.0467.01
[28] K. Kunugui, Sur un thereme de M. M. Seidel-Beurling, Proc. Imp. Acad. Tokyo, 15(1939), pp. 27-32. · JFM 65.1241.04 · doi:10.3792/pia/1195579477
[29] K. Lwner, Untersuchungen uber schlichte konforme Abbildungen des Einheitskreises, Math. Z., 3(1919), pp. 103-121. N. Lusin and J. Priwaloff · JFM 49.0714.01
[30] K. Lwner, Sur unicite et la multiplicit des fonctions analytiques, Ann. Ecole Norm., 42(1925), pp. 143-191. A. P. Morse and J. P. Randolph
[31] K. Lwner, The 0-rectifiable subsets of the plane, Trans. Amer. Math. Soc, 55 (1944), pp. 236- 305. · Zbl 0060.14002 · doi:10.2307/1990191
[32] M. Morse, Functional topology and abstract variational theory, Paris (1938). S. E. Myers Zentralblatt MATH: · Zbl 0019.21804 · doi:10.1073/pnas.24.8.326 · eudml:192613
[33] M. Morse, ength in metric and Finsler manifolds, Ann. of Math., 39 (1938), pp. 463-472. P J. Myrberg · Zbl 0019.27603 · doi:10.2307/1968797
[34] M. Morse, Uber die Existenz der Greenschen Funktionen auf einer gegebenen Riemannschen Flache, Acta Math., 61(1933), pp. 39-79. · Zbl 0007.16305 · doi:10.1007/BF02547786
[35] M. Morse, Uber den Fundamentalbereich der automorphen Funktionen, Ann. Acad. Sci. Fenn., A. I, (1941), No.2, 25 pp. · Zbl 0027.21801
[36] M. Morse, Vorlesungen iiber Riemanns Theorie der Abelschen Integrale, 2 Aufl. Leipzig (1884).
[37] R. Nevanlinna, Das harmonische Mass von Pimktmengen und seine Anwendung in der Funktionen- theorie, 8 Congres Scand. Stockholm, (1934), pp. 116-133. · Zbl 0012.07805
[38] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin (1936). · Zbl 0014.16304
[39] R. Nevanlinna, Ufcer die Lsbarkeit des Dirichletschen Problems fur eine Riemannsche Flache,Nachr. Gott., 1(1938), pp. 181-193. · Zbl 0020.02901
[40] R. Nevanlinna, Ein Satz iiber offene Riemannsche Flachen, Ann. Acad. Sci. Fenn., (A) 54 (1940), No. 3, 16 pp. · Zbl 0024.22104
[41] R. Nevanlinna, Quadratisch integrierbare Differentiale auf einer Riemannschen Mannigfaltigkeit, Ann. Acad. Sci. Fenn., A. I, (1941), No.1, 34 pp. · Zbl 0024.42106
[42] R. Nevanlinna, Uber das Anwachsen des Dirichletintegrals einer analytischen Funktion auf einer offenen Riemannschen Flache, ibid., (1948), No.45, 9 pp. · Zbl 0030.03002
[43] R. Nevanlinna, Uber die Neumannsche Methode zur Konstruktion von Abelschen Integrale,Comment. Math. Helv., 22 (1949).. pp. 302-316. · Zbl 0031.35302 · doi:10.1007/BF02568061 · eudml:138970
[44] R. Nevanlinna, Uber die Anwendung einer Klasse von Integralgleichungen fur Existenzbeweise in der Potentialtheorie, Acta Univ. Szeged, 12, A, (1950), pp. 146-160. · Zbl 0039.32203
[45] M. Ohtsuka, A theorem on the Poisson integral, Proc. Japan Acad., 22 (1946), pp. 195-197. W. F. Osgood · doi:10.3792/pja/1195572315
[46] M. Ohtsuka, Lehrbuch der Funktionentheorie, II, 2, Leipzig and Berlin (1932), · JFM 58.0390.04
[47] M. Parreau, Comportement a la frontiere de la fonction de Green d’une surface de Riemann, C. R. Acad. Sic. Paris, 230 (1950), pp. 709-711. · Zbl 0036.05002
[48] M. Parreau, La theorie du potentiel sur les surfaces de Riemann a frontiere positive, ibid., pp. 914-916. · Zbl 0036.07101
[49] M. Parreau, Sur les moyennes des functions harmoniques et- la classification des surfaces de Riemann, ibid., 231 (1950), pp.679-681. · Zbl 0041.04501
[50] O. Perron, Eine neue Behandlung der ersten Randwertaufgabe fur w0, Math. Z., 18(1923), pp. 42-54. · JFM 49.0340.01 · doi:10.1007/BF01192395
[51] T. Rad, Uber den Begriff der Riemannschen Flache, Acta Univ. Szeged, 2(1925), pp. 101-121.
[52] T. Rad, Length and area, New York (1948). T. Rad and F. Riesz
[53] T. Rad, Uber erste Randwertaufgabe fur 0, Math. Z., 22(1925), pp. 41-44. · JFM 51.0361.03 · doi:10.1007/BF01479595
[54] R. Remak, Uber potentialkonvexe Funktionen, Math. Z., 20(1924), pp. 126-130. · JFM 50.0333.01 · doi:10.1007/BF01188075
[55] F. Riesz, Uber die Randwerte einer analytischen Funktion, Math. Z., 18(1923), pp. 87-95. · JFM 49.0225.01 · doi:10.1007/BF01192397
[56] F. Riesz, Uber die Randwerte einer analytischen Funktion, 4 Congres Scand. Stockholm, (1916), pp. 27-44 · JFM 47.0295.03
[57] S. Saks, Theory of the integral, Warsaw (1937). · Zbl 0017.30004
[58] L. Sario, Existence des functions d’allure donnee sur une surface de Riemann arbitraire, C R. Acad. Sci. Paris, 229(1949), pp. 1293-1295. · Zbl 0037.05601
[59] L. Sario, Quelques propriets a la frontiere se rattachant a la classification des surfaces de Riemann, ibid., 230(1950), pp. 42-44. · Zbl 0037.05602
[60] W. Seidel, Uber die Randerzuordnung bei konformer Abbildung, Math, Ann., 104 (1931), pp. 182-243. · Zbl 0001.01902 · doi:10.1007/BF01457932 · eudml:159460
[61] W. Seidel, On the distribution of values of bounded analytic functions, Trans. Amer. Math. Soc, 36(1934), pp, 201-226. · Zbl 0008.36303 · doi:10.2307/1989711
[62] S. Stolow, Lemons sur les principes topologiques de la theorie des functions analytiques, Paris (1938). · JFM 64.0309.01
[63] J. Tamura, On the existence of automorphic functions, Math, Report of Todai-Kyoyogakubu, 1 (1950), pp. 157-164, (in Japanese).
[64] O. Teichmller, Erreichbare Randpunkte, Deut. Math., 4(1939), pp. 455-461. · Zbl 0023.05504
[65] M. Tsuji, A theorem on conformal mapping, Jap. J, Math., 17(1940), pp. 97-108. · Zbl 0024.22102
[66] M. Tsuji, On an extension of Lwner’s theorem, Proc. Imp, Acad. Tokyo, 18(1942), pp.220-221. · Zbl 0060.22701 · doi:10.3792/pia/1195573938
[67] M. Tsuji, Theory of meromorphic function in a neighbourhood of a closed set of capacity zero, Jap. J, Math., 19 (1944), pp. 139-154. · Zbl 0060.22705
[68] M. Tsuji, Some metrical theorems on Fuchsian groups, Jap. J. Math., 19(1947), pp. 483-516. K. I. Virtanen · Zbl 0060.27401 · doi:10.3792/pia/1195572647
[69] M. Tsuji, Uber die Existenz von beschrankten harmonschen Funktionen auf offenen Rie- mannschen Flachen, Ann. Acad. ScL Fenn., A. L, (1950), No.75, 7 pp. · Zbl 0038.23601
[70] H. Weyi, Die Idee der Riemannschen Flache, Leipzig and Berlin (1913).
[71] H. Weyi, The method of orthogonal projection in potential theory, Duke Math. J., 7 (1940), pp. 411-444. Mathematical Institute, NagoyaUniversity · Zbl 0026.02001 · doi:10.1215/S0012-7094-40-00725-6
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.